# SDR MASA2012052034798

- Difficulty date: May 20, 2012
- Submitted: May 20, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 19,101 hours, 15,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE.  CONTRACT MAINTENANCE PERFORMED CHECK.  OPS CHECKED GOOD.
